# SDR UALA2010012200274

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 76,511 hours, 8,674 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 157
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MSG E&E CLNG EXH FAN. CREW REPORTED SLIGHT BURNING ODOR DETECTED WHEN MSG WAS INITIALLY DISPLAYED, ODOR HAS SINCE CLEARED.  CHECKED SYS FOUND CB POPPED FOR FAN.  RESET BREAKER AND TESTED SYS IN CMC AFTER A SUCCESSFUL TEST THE CB ON P415 PANEL POPPED AGAIN. SUSPECT FAN FAILED, NIL TIME FOR FURTHER TROUBLESHOOTING.  REPLACED EXHAUST FAN. OPS CHECKS OK.
